# SDR CA041124007

- Difficulty date: November 18, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 39,359 hours
- Engine: Ge CT581401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201
- Part serial: 61M4172393
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE ROTOR BLADE INTEGRITY MONITOR SYSTEM INDICATED A LEAK IN ONE OF THE MAIN ROTOR BLADES. THE PILOT LANDED THE AIRCRAFT SAFELY AND MAINTENANCE REPLACED THE BLADE AND SENT IT IN FOR INSPECTION.  DURING INSPECTION, A LEAK WAS INDICATED UNDER THE CUFF WHICH WAS THEN REMOVED AND A CRACK WAS FOUND BETWEEN BOLT HOLES.  THE BLADE IS SCRAP AND AVAILABLE FOR INSPECTION.
